Alert archive / New York / Frost Advisories in 2012

Frost Advisory 11, NWS Albany, NY

September 24, 20128 counties in New York; Bennington County, Windham County, Vermont; Berkshire County, Massachusetts

NWS Albany, NY issued this frost advisory at Sep 24, 2012, 3:10 AM EDT for 8 counties in New York; Bennington County, Windham County, Vermont; Berkshire County, Massachusetts. It took effect at Sep 25, 2012, 2:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 24, 2012, 3:10 AM EDT (07:10 UTC)
In effect from
Sep 25, 2012, 2:00 AM EDT
Expired
Sep 25, 2012, 7:01 AM EDT
In force
5 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Saratoga County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.2 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2012-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2012-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1914 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WWUS71 KALY 240710
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
310 AM EDT MON SEP 24 2012

NYZ032-033-041>043-083-084-VTZ013-014-242000-
/O.NEW.KALY.FR.Y.0011.120925T0600Z-120925T1200Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
BENNINGTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...
CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE
310 AM EDT MON SEP 24 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY.

* LOCATIONS...THE SOUTHERN ADIRONDACKS...LAKE GEORGE NORTHERN
  SARATOGA REGION...BENNINGTON AND WESTERN WINDHAM COUNTIES OF VERMONT.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...33 TO 36 DEGREES.

* TIMING...LATE TONIGHT INTO TUESDAY MORNING.

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL
  DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
4 follow-up statements
944 
WWUS71 KALY 241938
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
338 PM EDT MON SEP 24 2012

MAZ001-025-NYZ047-058-063-250200-
/O.EXA.KALY.FR.Y.0011.120925T0600Z-120925T1200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN GREENE-
WESTERN ULSTER-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...COBLESKILL...
MIDDLEBURGH...HUNTER...TANNERSVILLE...WINDHAM...SUNDOWN...
ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...
PHOENICIA
338 PM EDT MON SEP 24 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY.

* LOCATIONS...THE EASTERN CATSKILLS AND BERKSHIRES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...33 TO 36 DEGREES.

* TIMING...LATE TONIGHT INTO EARLY TUESDAY MORNING.

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL 
  DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ032-033-041>043-083-084-VTZ013-014-250200-
/O.CON.KALY.FR.Y.0011.120925T0600Z-120925T1200Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
BENNINGTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...
CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE
338 PM EDT MON SEP 24 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

* LOCATIONS...THE WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA
  REGION...AND BENNINGTON AND WESTERN WINDHAM COUNTIES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...33 TO 36 DEGREES.

* TIMING...LATE TONIGHT INTO EARLY TUESDAY MORNING.

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL 
  DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
040 
WWUS71 KALY 250019
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
819 PM EDT MON SEP 24 2012

MAZ001-025-NYZ032-033-041>043-047-058-063-083-084-VTZ013-014-
251200-
/O.CON.KALY.FR.Y.0011.120925T0600Z-120925T1200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-
WESTERN GREENE-WESTERN ULSTER-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ATWELL...
BIG MOOSE...EAGLE BAY...MCKEEVER...NOBLEBORO...NORTHWOOD...
OLD FORGE...SPECULATOR...SARATOGA SPRINGS...WARRENSBURG...
WHITEHALL...GRANVILLE...COBLESKILL...MIDDLEBURGH...HUNTER...
TANNERSVILLE...WINDHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...
WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE
819 PM EDT MON SEP 24 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
TUESDAY...

* LOCATIONS...THE EASTERN CATSKILLS AND BERKSHIRES...THE WESTERN
  ADIRONDACKS...LAKE GEORGE SARATOGA REGION...AND BENNINGTON AND
  WESTERN WINDHAM COUNTIES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...33 TO 36 DEGREES.

* TIMING...OVERNIGHT INTO EARLY TUESDAY MORNING.

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL 
  DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
392 
WWUS71 KALY 250854
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
454 AM EDT TUE SEP 25 2012

MAZ001-025-NYZ032-033-041>043-047-058-063-083-084-VTZ013-014-
251200-
/O.CON.KALY.FR.Y.0011.000000T0000Z-120925T1200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-
WESTERN GREENE-WESTERN ULSTER-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ATWELL...
BIG MOOSE...EAGLE BAY...MCKEEVER...NOBLEBORO...NORTHWOOD...
OLD FORGE...SPECULATOR...SARATOGA SPRINGS...WARRENSBURG...
WHITEHALL...GRANVILLE...COBLESKILL...MIDDLEBURGH...HUNTER...
TANNERSVILLE...WINDHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...
WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE
454 AM EDT TUE SEP 25 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* LOCATIONS...THE EASTERN CATSKILLS...SCHOHARIE VALLEY AND
  BERKSHIRES...THE SOUTHERN ADIRONDACKS...LAKE GEORGE NORTHERN
  SARATOGA REGION...AND BENNINGTON AND WESTERN WINDHAM COUNTIES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...33 TO 36 DEGREES.

* TIMING...PRIOR TO 8 AM THIS MORNING.

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL 
  DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
140 
WWUS71 KALY 251101
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
701 AM EDT TUE SEP 25 2012


MAZ001-025-NYZ032-033-041>043-047-058-063-083-084-VTZ013-014-
251215-
/O.CAN.KALY.FR.Y.0011.000000T0000Z-120925T1200Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-
WESTERN GREENE-WESTERN ULSTER-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ATWELL...
BIG MOOSE...EAGLE BAY...MCKEEVER...NOBLEBORO...NORTHWOOD...
OLD FORGE...SPECULATOR...SARATOGA SPRINGS...WARRENSBURG...
WHITEHALL...GRANVILLE...COBLESKILL...MIDDLEBURGH...HUNTER...
TANNERSVILLE...WINDHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...
WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE
701 AM EDT TUE SEP 25 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST
ADVISORY FOR THE SOUTHERN ADIRONDACKS...LAKE GEORGE NORTHERN
SARATOGA REGION...SOUTHERN VERMONT EXCLUDING EASTERN WINDHAM
COUNTY...THE BERKSHIRES...EASTERN CATSKILLS...AND THE SCHOHARIE
VALLEY...

TEMPERATURES CONTINUE TO RISE INTO THE UPPER 30S TO MID 40S AND
THE FROST ADVISORY IS CANCELLED.

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Sep 24, 1:42 AM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Sep 24, 1:42 AM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
142 AM EDT MON SEP 24 2012

.SYNOPSIS...
HIGH PRESSURE WILL CONTROL OUR WEATHER THROUGH TUESDAY WITH DRY
WEATHER EXPECTED. SOME LAKE EFFECT SHOWERS ARE POSSIBLE IN THE
SOUTHERN ADIRONDACKS TONIGHT. A COLD FRONT WILL TRACK THROUGH THE
REGION WEDNESDAY...BRINGING A CHANCE FOR SHOWERS TUESDAY NIGHT AND
WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 129 AM EDT...A POSITIVELY TILTED LONGWAVE TROUGH CONTINUES
TO IMPACT THE REGION WITH A SERIES OF VORT MAXES MOVING THROUGH
THE TROUGH. THESE IMPULSES ARE TAPPING SOME LAKE MOISTURE FROM
ERIE AND ONTARIO. THERE WERE EVEN A FEW LTG STRIKES NEAR THE ERN
SHORES OF LAKE ONTARIO A FEW HOURS EARLIER. CLOUDS CONTINUE TO
INCREASE ACROSS THE REGION FROM ALY NORTHWARD. T/TD TRENDS WERE
REDONE BASED ON OBSERVATIONS. SLIGHT AND LOW CHC POPS WERE KEPT IN
THE FORECAST PRIOR TO 12Z TODAY FOR NRN HERKIMER AND WRN HAMILTON
COUNTIES. LIGHT RAINFALL AMOUNTS ARE EXPECTED FROM THESE SHOWERS
TAPPING LAKE MOISTURE. WE WILL CONTINUE WITH PATCHY FROST
FORMATION WITH THE INCREASING CLOUDS WITH THE UPPER TROUGH
APPROACHING.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/...
BOUNDARY LAYER WINDS DECREASE AND GRADUALLY SHIFT TO SOUTHWEST AND
SOUTH LATE TOMORROW AFTERNOON AS HIGH PRESSURE SHIFTS SOUTH AND
EAST OF THE REGION. WITH THE LIGHT WINDS AND THE CORE OF THE COLD
AIR OVER THE REGION...JUST BEGINNING TO LIFT OUT...MIXING
POTENTIAL SUGGESTS HIGHS TOMORROW IN THE 60S...SOME 50S HIGHER
ELEVATIONS.

LIGHT WINDS AND MOSTLY CLEAR SKY ALONG WITH NIGHTTIME SUBSIDENCE
COULD ALLOW TEMPERATURES TO FALL RAPIDLY TOMORROW EVENING...AND
THEN FALL SLOWLY THE REST OF THE NIGHT. THERE COULD BE SOME
POTENTIAL FROST AND FREEZE ISSUES DEPENDING ON HOW MUCH COOLING
CAN OCCUR EARLY IN THE EVENING...AS WARM ADVECTION COULD INCREASE
LATE AT NIGHT...PREVENTING TEMPERATURES FROM FALLING AS MUCH AS
THEY COULD. LOWS TOMORROW NIGHT PERHAPS JUST A DEGREE OF TWO
WARMER THAN TONIGHT.

WARM ADVECTION INCREASES TUESDAY...AND SOME HIGH CLOUDS COULD
FILTER INTO THE REGION DURING THE AFTERNOON AHEAD OF THE NEXT
SYSTEM. BASED ON MIXING POTENTIAL...HIGHS WELL INTO THE 60S TO
LOWER 70S. BY TUESDAY NIGHT THE NEXT SYSTEM CONTINUES TO
APPROACH...AND SOME ISOLATED SHOWER ACTIVITY COULD BEGIN TO AFFECT
WESTERN AREAS TOWARD WEDNESDAY MORNING. LOWS IN THE 40S TO LOWER 50S.

BEST UPPER DYNAMICS...MOISTURE AND FORCING SHOULD BE ON
WEDNESDAY...WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS.
HIGHS IN THE 60S TO LOWER 70S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA WEDNESDAY NIGHT.
HOWEVER...A WAVE ALONG THE FRONT COULD DELAY THE CLEARING UNTIL
LATER WEDNESDAY NIGHT/EARLY THURSDAY MORNING. MOISTURE ALONG AND
AHEAD OF THE BOUNDARY REMAINS RATHER DISJOINTED WHICH SUGGESTS
MAINLY CHC-SCT POPS DURING THIS TIME FRAME OF THE FORECAST. LOWS
WEDNESDAY NIGHT WILL BE IN THE MID TO UPPER 40S. HIGHS THURSDAY WILL
BE IN THE 60S TO AROUND 70 IN THE LOWER HUDSON VALLEY. LOWS THURSDAY
NIGHT WILL RANGE FROM MID 30S IN THE ADIRONDACKS TO LOWER 40S IN THE
HUDSON AND MOHAWK VALLEY AREAS.

THE REST OF THE WEEK AFTER THE FRONTAL PASSAGE FROM WEDNESDAY NIGHT
WILL REMAIN QUIET AS THE MODELS SHOW A HIGH PRESSURE SYSTEM MOVING
EAST ACROSS SOUTHERN CANADA GIVING THE AREA FAIR WEATHER CONDITIONS.

A SHORTWAVE TROUGH ASSOCIATED WITH A LOCAL VORT MAX WILL MOVE SOUTH
OUT OF CANADA AND WILL BRING OUR NEXT CHANCE OF SHOWER ON SATURDAY.
LOW TO MODERATE POPS WILL BE ACROSS OUR SOUTHERN AREAS WHERE THE
MODELS SHOW THE TROUGH AXIS PASSING OVER LONG ISLAND BY SATURDAY
EVENING. HIGH TEMPERATURES ON SATURDAY SHOULD BE IN THE LOW TO MID
60S.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
EXPECT MAINLY VFR CONDITIONS AT THE TAF SITES THROUGH THE END OF
THE TAF PERIOD ENDING AT 06Z TUESDAY. THE EXCEPTIONS WILL BE AT
KGFL AND KPSF WHERE SOME MVFR/IFR CONDITIONS ARE EXPECTED IN FOG
LATE IN THE OVERNIGHT PERIOD INTO EARLY THIS MORNING. AT THIS TIME
EXPECT THESE TO BE THE ONLY LOCATIONS WITH FOG ISSUES AS A SHORT
WAVE TROUGH IS MOVING OVER THE GREAT LAKES REGION AND WILL MOVE
OVER OUR REGION MONDAY MORNING. THE NET RESULT WILL BE SOME CLOUDS
FROM TIME TO TIME THROUGH TODAY.

WINDS WILL GENERALLY BE LIGHT AND VARIABLE DURING THE REMAINDER OF
THE OVERNIGHT AND THEN SOUTHWEST TO WEST AT 5-8 KTS TODAY BECOMING
LIGHT AND VARIABLE AGAIN TONIGHT EXCEPT SOUTH AROUND 5 KTS AT
KALB.

OUTLOOK...
MON NIGHT-TUE...VFR EXCEPT FOR PATCHY MVFR/IFR DUE TO
RADIATIONAL FOG LATE AT NIGHT/EARLY IN THE MORNING.
TUE NIGHT-WED...VFR/MVFR. CHC -SHRA.
THU-FRI...VFR...NO SIG WX.

&&

.FIRE WEATHER...
HIGH PRESSURE WILL CONTROL OUR WEATHER THROUGH TUESDAY WITH DRY
WEATHER EXPECTED. SOME LAKE EFFECT SHOWERS ARE POSSIBLE IN THE
SOUTHERN ADIRONDACKS TONIGHT. A COLD FRONT WILL TRACK THROUGH THE
REGION WEDNESDAY...BRINGING A CHANCE FOR SHOWERS TUESDAY NIGHT AND
WEDNESDAY.

RELATIVE HUMIDITIES ARE EXPECTED TO INCREASE TO 80 TO 100 PERCENT
TONIGHT...DROP TO 30 TO 45 PERCENT TOMORROW...INCREASE BACK TO 80
TO 100 PERCENT TOMORROW NIGHT AND DROP TO 35 TO 45 PERCENT TUESDAY.

WINDS SHOULD BE LIGHT WEST AT LESS THAN 15 MPH TONIGHT. WEST WINDS
AT LESS THAN 15 MPH TOMORROW SHOULD SHIFT TO SOUTHWEST AND SOUTH
LATE IN THE DAY. LIGHT SOUTH TO SOUTHWEST WINDS AT LESS THAN 15
MPH ARE EXPECTED TOMORROW NIGHT...THEN REMAIN SOUTHERLY AT 15 MPH
OR LESS TUESDAY.

THE NEXT CHANCE OF RAIN IS EXPECTED TUESDAY NIGHT AND WEDNESDAY.

&&

.HYDROLOGY...
NO MAJOR HYDROLOGY PROBLEMS ARE EXPECTED THE NEXT FIVE DAYS.

ASIDE FROM SOME LAKE EFFECT LIGHT SHOWERS ACROSS OUR ADIRONDACK
PARK AND CENTRAL MOHAWK VALLEY...NO MEASURABLE RAIN IS EXPECTED
TODAY THROUGH TUESDAY. RAINFALL AMOUNTS FROM THE LAKE EFFECT
SHOWERS WILL BE BELOW A QUARTER OF AN INCH AND SHOULD HAVE NO
AFFECT ON RIVERS AND STREAMS.

THE NEXT CHANCE FOR SHOWERS LOOKS TO BE ON WEDNESDAY AND FOR
NOW...AMOUNTS LOOK FAIRLY LIGHT.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...NAS/WASULA
NEAR TERM...WASULA
SHORT TERM...NAS
LONG TERM...LFM/BGM
AVIATION...IAA/11
FIRE WEATHER...NAS
HYDROLOGY...NAS
Hazardous weather outlook, Sep 23, 4:05 PM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
405 PM EDT SUN SEP 23 2012

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-241100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
405 PM EDT SUN SEP 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

WITH A CLEAR TO PARTLY SKY...MANY OUTLYING AREAS AWAY FROM THE
HUDSON VALLEY COULD DIP TO THE MID 30S TONIGHT. HOWEVER...THERE IS
A CHANCE THAT LAKE EFFECT CLOUD COVER COULD ACTUALLY KEEP
TEMPERATURES JUST ABOVE THE LEVEL FOR WIDESPREAD FROST TO FORM.
ALTHOUGH PATCHY FROST IS EXPECTED LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

IT MIGHT GET COLD ENOUGH MONDAY NIGHT FOR THE FORMATION OF SOME
FROST IN SOME OUTLYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in New York, 2012Frost Advisories in Vermont, 2012Frost Advisories in Massachusetts, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.